# SDR AALA202202147018

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 69,368 hours, 31,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT MAIN AISLE OVERHEAD EXIT SIGN INOPERATIVE. ADJUSTED BULBS PER A319/1320 AMM 33-51-16.
